The papers of András Domokos.

 

-         Regularity results for p-harmonic functions in higher order Grusin planes (joint work with J. J. Manfredi), Ann. Mat. Pura Appl. (4) 189 (2010), 1—16

 

-         On the Regularity of Nonlinear Subelliptic Equations, in the volume:  Around the Research of Vladimir Maz'ya  part II. Partial Differential Equations, pp. 145-158, Springer (2010).

 

-         Nonlinear subelliptic equations (joint work with J. J. Manfredi), Manuscripta Mathematica, 130 (2009), 251-271.

 

-         A second order differentiability technique of Bojarski-Iwaniec in the Heisenberg group (joint work with J. J. Manfredi) , Funct. Approx. Comment. Math. 40 (2009), 69-74 

 

-         On the regularity of subelliptic p-harmonic functions in Carnot groups, Nonlinear Analysis: Theory, Methods & Applications, 69(2008), 1744-1756.  (PDF file)

 

-         On the best constant for the Friedrichs-Knapp-Stein inequality in  free nilpotent Lie groups of step two and applications to subelliptic PDE (joint work with M.S. Fanciullo), The Journal of Geometric Analysis, 17(2007), 245-252. (PDF file)

 

-         Weighted function spaces of fractional derivatives for vector fields, Electron. J. Diff. Eqns., 17(2007), pp. 1-8. (PDF file)

 

-         Subelliptic Cordes estimates in the Gru\v{s}in plane, (joint work with G. Di Fazio, M.S. Fanciullo, J. J. Manfredi),  Manuscripta Mathematica,  120 (2006), 419-433. (PDF file)

 

-         $C^{1,\alpha}_{loc}$ regularity for subelliptic p-harmonic functions in Gru\v{s}in plane,  (joint work with G. Di Fazio, M.S. Fanciullo, J. J. Manfredi),  Le Mathematiche, LX Fasc. II (2005), 469-473. (PDF file)

 

-         $W^{2,2}$ - estimates for solutions to non-uniformly elliptic PDE's with measurable coefficients, Journal of  Inequalities in  Pure and Applied  Mathematics,  6 (3) 2005, Article 69. (PDF file)

 

-         Cordes  subelliptic estimates, (joint work with Juan J. Manfredi),  Proceedings of the American Mathematical Society, 133(2005), 1047-1056. (PDF file)

 

-         $C^{1,\alpha}$-regularity for p-harmonic functions in the Heisenberg group for p near 2,   (joint work with Juan J. Manfredi),  Contemporary Mathematics,  370(2005), 17 – 23. (PDF file)

 

-         Differentiability of solutions for the non-degenerate p-Laplacian in the Heisenberg group,   Journal of Differential Equations, 204(2004), 439-470. (PDF file)

 

-         Remarks on some equivalent conditions for nearness,  Fixed Point Theory 4(2003), 213-221. (PDF file)

 

-         Variational inequalities with operator solutions (with J.  Kolumbán),  Journal of Global Optimization 23(2002), 99-110. (PDF file)

 

-         Nearness, Accretivity and Solvability of Nonlinear Equations (with A. Buica),  Numerical Functional Analysis and Optimization 23(2002), 477-493. (PDF file)

 

-         Implicit Function Theorems for m-Accretive and Locally-Accretive Set-Valued Mappings, Nonlinear Analysis 41(2000), 221-241. (PDF file)

 

-         Scalar and Vector Variational Inequalities, Pure Mathematics and Applications, 11(2000), 209-217. (PDF file)

 

-         Comparision of two different types of pseudomonotone mappings (with J. Kolumbán), in  "Seminaire de la theorie de la meilleure approxomation, convexite et optimisation" (E. Popoviciu ed.), 2000, 95-103. (PDF file)

 

-         Nonlinear Functional Analysis, Lecture notes of a university course I gave at Babes-Bolyai University  (in Hungarian, see manuscript) 2000.

 

-         Solution Sensitivity of Variational Inequalities, Journal of Mathematical Analysis and Applications, 230(1999), 382-389.

 

-         Perturbation Analysis of Monotone Generalized Equations,  Studia Univ. Babes-Bolyai, 44(1999), 3, 15-39.

 

-         The Continuity of the Metric Projection of a Fixed Point onto Moving Closed Convex Sets in Uniformly-Convex Banach Spaces, Studia Univ. Babes-Bolyai, 43(1998), 4, 25-30.

 

-         On the Continuity and Differentiability of the Implicit Functions, Studia Univ. Babes-Bolyai, 43(1998), 2, 23-28.

 

-         Note on an Inverse Function Theorem of D. Aze,  Mathematica, 40(1998), 4, 79-84.

 

-         Parametric Monotone Generalized Equations in Reflexive Banach Spaces, Mathematica Pannonica, 8(1997), 129-136.

 

-         Equivalence Between Implicit Function Theorems, Studia Univ. Babes-Bolyai, 41(1996), 4, 41-46.

 

-         Implicit Function Theorems and Variational Inequalities, Studia Univ. Babes-Bolyai, 39(1994), 4, 29-36.

 

-         Minimax Theorems,  Annales Univ. Sci. Budapest, 37(1994), 157-163.